# SDR SWIA2020032649402

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FUSELAGE AT MULTIPLE FASTENER LOCATIONS FOR PANELS 191BB AND 192BB BETWEEN APPROXIMATELY FS 409+64 AND FS409+100 BELOW STR20L AND STR20R (MARKED).   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FUSELAGE AT MULTIPLE FASTENER LOCATIONS FOR PANELS 191BB AND 192BB BETWEEN APPROXIMATELY FS 409+64 AND FS409+100 BELOW STR20L AND STR20R. REF CRJ200 SRM. NDT COMPLIED WITH PERF'D U/T INSP ON FUSELAGE SKIN BLEND OUTS IAW CRJ200 NDTM USING TUC7933 CAL DUE 04/30/20. MINIMUM THICKNESS IS .054. NDT REPORT ATTACHED. EVALUATED BLENDED AREAS. (TOTAL 35 FASTENER HOLES) ORIGINAL MATERIAL THICKNESS .058Â€? REF CRJ200 SRM PAGE 2 AND 5. REMAINING THICKNESS AT FOLLOWING LOCATIONS #1 .056Â€?, #2 .057Â€?, #3 .058Â€?, #4 .057Â€?, #5 .057Â€?, #6 .057Â€?, #6 .057Â€?, #7 .056Â€?, #8 .057Â€?, #9 .057Â€?, #10 .057Â€?, #11 .057Â€? #12 .056Â€?, #13 .057Â€?, #14 .056Â€?, #15 .056Â€?, #16 .054Â€? #17 .057Â€?, #18 .055Â€?, #19 .057Â€? #20 .057Â€?, #21 .056Â€?, #22 .057Â€?, #23 .057Â€? #24 .056Â€?, #25 .058Â€?, #26 .055Â€?, #27 .058Â€?, #28 .056Â€?, #29 .057Â€?, #30 .057Â€?, #31 .057Â€?, #32 .056Â€?, #33 .055Â€?, #34 .057Â€?, AND #35 .057Â€?. NO ALLOWABLE DAMAGE IN BLENDED AREAS THEREFORE FOUND TO BE OUT OF LIMITS. REF CRJ200 SRM ALL THICKNESS WERE MARKED ON PART. SEE STEP 3 OF THIS CONTI
